Accutane Medication Trial - How I will look after the Trial.

Discussion in 'THREAD ARCHIVES' started by Ming - Ladd Russo, Sep 29, 2012.

  1. Hey there, It's Ming. Or Mike if you want to get formal.

    Today is September 29, 2012, and I'm going to start my medical trial on Accutane. This discussion thread is souly based on what happens to me as a person after the 5 month trial they have me on, starting with day one.

    To show you a picture of what I'm trying to get rid of, I'll post weekly pictures of my back, shoulders and face to show you how the medicen is working for me. There are a lot of side effects to this drug and I'm a little scared, the list takes up two pages in slightly fin print in this hand-booklet they gave me. A few side effects are, "Hearing problems, Vision problems, Lipis/fats problems(I don't know how that effects me...), serious allergic reactions, blood suger problems, Decreased red blood cell/white blood cell count."

    I also have a chance of having Diarrhea and serious brain trama while under this pill... WTF!?!

    Weekly, I'll post a picture of my back to see if the med's are working for me, and hope to god that I don't have any of the side effects, because I signed something that If i do show signs of them, they aren't held responsible. That because I signed for my consent for the drug, it is my fault for taking it in the first place.

    Anyway, here's what my back looks like the first day without taking the very powerful Anti-biotic.

    My Back - Warning (open)
    my_back.JPG
     
  2. O _O Accutane is SERIOUS stuff.

    I have a skin doctor lady man person I see every now and then when I'm able to when I'm home for my face, mostly.
    And I never had to go on Accutane, but I know it is like the serious of all the medications.
    I'm on Solodyn, which helps with redness mostly, and keeping down activity in le acne.
    I also use Aczone in the morning, and Tarzac at night on mah face after cleansing with Neutrogena oil-free grapefruit wash.

    I've been through everything to get to this point. Like, all the commercial medications and programs. ALL of them. You name it, I tried it, didn't work.
    However, this has always been my face. My back has a few, but not near what you are going through.

    So, just wanna say, I feel for you. o wo ~
    I hope this goes well for you, and be careful. Okay?
    It is very brave and very helpful for you to document it in this thread, because it can show others what the true power of Aczone will do to a body. Though, each body/skin is different, and needs different medications. It still is very nice of you to do this for yourself and others.

    Good luck.~


     
  3. I just felt worried about my self after reading the side effects... I could have Seizures and possibly a stroke while under this med... I got scared and wanted this to be documented, feeling as if I could possibly die from this...

    Thank's for your support, Staci-chan.
     
  4. Anytime! People need support when going through these intense of procedure-type things. ._.

    If I were you, I would find a forum that specializes in acne-medication, such as Accutane, and read what happened to other people on it.
    Did the doctor have you sign a release form of some sort for it? I do not believe they would allow you to start on it if they did not believe it would help, more than harm you. Because, it would fall back on them if it did, really..
    Also, any medication really has HORRID side effects, when you read through all of them. Even if it is rare for occuring, the companies HAVE to put them on the bottle and such because.. well.. it can happen if used the wrong way or over-dosed on.

    For example -picks up Solodyn bottle-

    "Solodyn side effects


    Get emergency medical help if you have any of these signs of an allergic reaction to Solodyn: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have a serious side effect such as:


    stomach cramps, diarrhea that is watery or bloody;
    flu symptoms, sores in your mouth and throat;
    pale or yellowed skin, weakness, dark colored urine, unusual bleeding (nose, mouth, vagina, or rectum), purple or red pinpoint spots under your skin;
    fever, skin rash, bruising, severe tingling or numbness, muscle weakness,
    upper stomach pain, loss of appetite, jaundice (yellowing of the skin or eyes);
    chest pain, irregular heart rhythm, cough, wheezing, feeling short of breath;
    confusion, vomiting, swelling, weight gain, urinating less than usual or not at all;
    headache or pain behind your eyes, ringing in your ears, vision problems;
    joint pain or swelling with fever, swollen glands, muscle aches, general ill feeling, unusual thoughts or behavior, and/or seizure (convulsions); or
    severe skin reaction -- fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.
    Less serious Solodyn side effects may include:


    dizziness, tired feeling, spinning sensation;
    joint or muscle pain;
    discoloration of you skin or nails;
    mild nausea, mild diarrhea, upset stomach;
    mild skin rash or itching;
    swollen tongue, discoloration of your gums; or
    vaginal itching or discharge.
    This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088. "

    So...
    see?
    Everything has something like that.. a buncha side-effects.
    I'll knock on wood right now, but, none of ANY of these have EVER happened to me. And I've been on Solodyn for at least a year and a half now.
    I just make sure to drink a full glass of water with it, and try to force myself to eat with it (that's another long Staci story 8D ).
    So.

    Don't be scared. :3
    Join a forum on Accutane to talk with others who may be on it, or have same concerns.
    It might help you feel better. :D
     
  5. *hugs Ming* For all it's worth, I hope the treatment works for you and you don't suffer any of the side-effects. For a drug meant to heal something, it certainly seems to be capable of causing more problems than it fixes.

    I have Keratosis Pilaris so I kinda know how it is, and even though my face is now clear, it took two years for me to get it this way. My arms and shoulders and chest are still a battleground.

    I really hope it works, Ming.
     
  6. I had to sign something before I could take the meds, then I have to give blood once a month to make sure there isnt anything wrong with me, then test my liver, and brain, and then check what the meds did/had any effect on my back that they wanted to see.
     
  7. Thanks for your support, Malk. I told something a Pm that I don't have the heart to tell you here...

    Just for healing my acne, my body sure will go through alot of crap, won't it?
     
  8. /: I feel like they should've put you on other stuff first, like Solodyn, BEFORE straight to Accutane..
     
  9. I was on Sulfamethoxazole - tmp ds(Bactrim) first. but because it wasn't doing the job right, they put me on the med's I'm on now. They told me not to take my previous persctiption while under Accutane or something bad might happen to me, like the side effects could get worse for me.
     
  10. Woah Ming- this sounds like some serious stuff! I've never been on anything for acne before but I know the occasional blemish bothers the crap out of me. I really feel for you, man!

    Those side effects are nothing to sneeze at and for all the testing it must be something that needs close monitoring. At the same time, too they have to list any and all possible side effects so it's unlikely you're in danger of experiencing the whole gamut. I agree with Staci- it's a really brave move for you to put yourself out there and document this publicly for the benefit of everyone at large. I really admire you for it; I'm not very comfortable with my body and can't even imagine letting people see the parts I've got trouble with! Mad props, yo.

    I'll be keeping an eye on your progress here and giving encouragement! Good luck!
     
  11. My mother was alittle skeptical of me to put that picture on the internet, because she didn't want anyone to see what I was going through. But just from looking at it again, I can see that something like that needs to be monitored, needs to be seen for the public at large. If no one knows about the harm someone is going through, then how are they to be healed?
     
  12. Such words needed to be quoted to be re read by a larger base of people.
     
  13. Eloquently said. :)
     
  14. T^ T I've never been quoted like that before, thank you Danny.
     
  15. There was no need to thank someone that was basically thanking you for such words :P

    And in these ooc boards I tend to put a lot of thought into my words because I find Short powerful statements capture the meaning more accurately.
     
  16. ​Geeeze. All you newbies are so wise.
     
  17. It's been 5 hours since I first took the Accutane, and I feel fine. ^^ I think I'll be okay with this drug.
     
  18. The best of luck and health. Hopefully no side effects will pop up! Take lots of care :3
     
  19. Second time taking the medication, and now I have a small head ache...
     
  20. D'aww go and rest Ming!

    Are you allowed to take aspirins? Or did they forbid that?